Alert archive / Tennessee / Wind Advisories in 2007

Wind Advisory 8, NWS Morristown, TN

April 12, 20079 counties in Tennessee; Cherokee County, Clay County, North Carolina

NWS Morristown, TN issued this wind advisory at Apr 12, 2007, 3:51 AM EDT for 9 counties in Tennessee; Cherokee County, Clay County, North Carolina. It took effect at Apr 12, 2007, 10:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2007, 3:51 AM EDT (07:51 UTC)
In effect from
Apr 12, 2007, 10:00 AM EDT
Expired
Apr 12, 2007, 6:00 PM EDT
In force
8 hr
Issued by
NWS Morristown, TN

Counties Cherokee County, NC, Clay County, NC, Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Polk County, TN, Sevier County, TN, Unicoi County, TN

The radar

The Knoxville radar (KMRX), 48 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 365 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2007-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
365 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
466 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMRX 120751
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 AM EDT THU APR 12 2007

...BRISK WESTERLY WINDS EXPECTED TODAY...

.A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES
TODAY KEEPING THE PRESSURE GRADIENTS TIGHT OVER THE SOUTHERN
APPALACHIANS. THE TIGHT PRESSURE GRADIENT WILL PRODUCE BRISK
WESTERLY WINDS ACROSS THE REGION TODAY. THE WESTERLY WINDS WILL
DIMINISH THIS EVENING.

NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-121600-
/O.NEW.KMRX.WI.Y.0008.070412T1400Z-070412T2200Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
351 AM EDT THU APR 12 2007

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT
THIS AFTERNOON. 

WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH THIS
MORNING...THEN DIMINISH TO 10 TO 20 MPH THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

$$

TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001-
002-005-006-008-121600-
/O.NEW.KMRX.LW.Y.0005.070412T1400Z-070412T2200Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN-
ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG...
CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...
NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE...
GATE CITY...LEBANON...ABINGDON
351 AM EDT THU APR 12 2007 /251 AM CDT THU APR 12 2007/

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS
MORNING TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS
MORNING TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON. 

WEST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 35 MPH THIS
MORNING...THEN DIMINISH TO 5 TO 15 MPH THIS EVENING.

A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO
BE 26 TO 30 MPH AT TIMES.  THIS WILL CAUSE A ROUGH CHOP ON AREA
LAKES.  BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE
CONDITIONS.

$$
3 follow-up statements
000 
WWUS74 KMRX 121422 AAA
NPWMRX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
1022 AM EDT THU APR 12 2007

...BRISK WESTERLY WINDS EXPECTED TODAY...

.A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES
TODAY KEEPING THE PRESSURE GRADIENTS TIGHT OVER THE SOUTHERN
APPALACHIANS. THE TIGHT PRESSURE GRADIENT WILL PRODUCE BRISK
WESTERLY WINDS ACROSS THE REGION TODAY. THE WESTERLY WINDS WILL
DIMINISH THIS EVENING.

STAY TUNED TO THIS STATION OR NOAA WEATHER RADIO FOR LATER
STATEMENTS AND FORECASTS.

NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-122200-
/O.CON.KMRX.WI.Y.0008.000000T0000Z-070412T2200Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
1022 AM EDT THU APR 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH 
THROUGHOUT THE DAY...THEN DIMINISH TO 10 TO 20 MPH THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

$$

TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001-
002-005-006-008-122200-
/O.CON.KMRX.LW.Y.0005.000000T0000Z-070412T2200Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN-
ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG...
CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...
NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE...
GATE CITY...LEBANON...ABINGDON
1022 AM EDT THU APR 12 2007 /922 AM CDT THU APR 12 2007/

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS AFTERNOON...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS AFTERNOON. 

SOUTHWEST OR WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO
40 MPH THROUGHOUT THE DAY...THEN DIMINISH TO 5 TO 15 MPH THIS EVENING.

A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO
BE 26 TO 30 MPH AT TIMES.  THIS WILL CAUSE A ROUGH CHOP ON AREA
LAKES.  BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE
CONDITIONS.

$$

TG
000 
WWUS74 KMRX 121922
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
322 PM EDT THU APR 12 2007

...BRISK WESTERLY WINDS TO DIMINISH THIS EVENING...

.THE BRISK WESTERLY WINDS WILL DIMINISH THIS EVENING AS AN AREA OF 
LOW PRESSURE OVER THE EASTERN GREAT LAKES MOVES FURTHER NORTHEAST.
HOWEVER...FOR THE REST OF THE AFTERNOON HOURS...YOU CAN EXPECT WEST
TO NORTHWEST WINDS AT 15 TO 30 MPH...WITH GUSTS AS HIGH AS 35 TO 45
MPH MAINLY ABOVE 3000 FEET.

THE WESTERLY WINDS SHOULD DECREASE TO 10 TO 20 MPH IN THE EVENING...
THEN 5 TO 15 MPH OVERNIGHT AS A RIDGE OF HIGH PRESSURE BUILDS INTO
THE REGION.

STAY TUNED TO THIS STATION OR NOAA WEATHER RADIO FOR LATER
STATEMENTS AND FORECASTS.

NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-122200-
/O.CON.KMRX.WI.Y.0008.000000T0000Z-070412T2200Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
322 PM EDT THU APR 12 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

BRISK WEST TO NORTHWEST WINDS WILL CONTINUE AT 20 TO 35 MPH... WITH
GUSTS AS HIGH AS 35 TO 45 MPH ABOVE 3000 FEET FOR THE REST OF THE
AFTERNOON. LOOK FOR THE WINDS TO DIMINISH TO 10 TO 20 MPH THIS
EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

$$

TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001-
002-005-006-008-122200-
/O.CON.KMRX.LW.Y.0005.000000T0000Z-070412T2200Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN-
ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG...
CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...
NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE...
GATE CITY...LEBANON...ABINGDON
322 PM EDT THU APR 12 2007 /222 PM CDT THU APR 12 2007/

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS AFTERNOON...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS AFTERNOON. 

SOUTHWEST OR WEST WINDS WILL CONTINUE AT 15 TO 30 MPH...WITH GUSTS
AS HIGH AS 30 TO 40 MPH OVER THE REST OF THE AFTERNOON. LOOK FOR
THE WINDS TO DIMINISH TO 10 TO 20 MPH THIS EVENING...THEN 5 TO 15
MPH OVERNIGHT.

A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO
BE 26 TO 30 MPH AT TIMES.  THIS WILL CAUSE A ROUGH CHOP ON AREA
LAKES.  BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE
CONDITIONS.

$$

TG
000 
WWUS74 KMRX 122156 AAA
NPWMRX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
556 PM EDT THU APR 12 2007


NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-122300-
/O.EXP.KMRX.WI.Y.0008.000000T0000Z-070412T2200Z/
CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-
UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY...
COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE...
GATLINBURG...COKER CREEK...DUCKTOWN
556 PM EDT THU APR 12 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS AFTERNOON. 

WESTERLY WINDS WILL DECREASE TO 10 TO 20 MPH IN THE EVENING AS A RIDGE
OF HIGH PRESSURE BUILDS INTO THE REGION..

$$

TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001-
002-005-006-008-122300-
/O.EXP.KMRX.LW.Y.0005.000000T0000Z-070412T2200Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN-
ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE-
WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-
NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG...
CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...
NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE...
GATE CITY...LEBANON...ABINGDON
556 PM EDT THU APR 12 2007 /456 PM CDT THU APR 12 2007/

...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM EDT /5 PM CDT/ THIS
AFTERNOON...

THE LAKE WIND ADVISORY WILL EXPIRE AT 6 PM EDT /5 PM CDT/ THIS
AFTERNOON. 

WESTERLY WINDS WILL DECREASE TO 10 TO 20 MPH IN THE EVENING... THEN 5
TO 10 MPH OVERNIGHT AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE
REGION..

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Apr 12, 3:23 AM EDT, 28 minutes earlier.

Area forecast discussion, Apr 12, 3:23 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
323 AM EDT THU APR 12 2007

.SHORT TERM...

.LONG TERM...

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN  66  40  66  54  68 /   0   0  20  70  90
KNOXVILLE MCGHEE TYSON AIRPORT, TN  60  36  62  50  65 /   0   0  20  50  90
OAK RIDGE, TN  61  36  62  50  64 /   0   0  20  70  90
TRI CITIES AIRPORT, TN  57  34  60  42  60 /   0   0  20  70  70

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EDT THIS AFTERNOON
     FOR THE FOLLOWING ZONES: CHEROKEE...CLAY.

TN...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EDT THIS AFTERNOON
     FOR THE FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...COCKE
     SMOKY MOUNTAINS...EAST POLK...JOHNSON...SEVIER SMOKY
     MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST
     MONROE...UNICOI.

     LAKE WIND ADVISORY FROM 10 AM EDT /9 AM CDT/ THIS MORNING TO 6
     PM EDT /5 PM CDT/ THIS AFTERNOON FOR THE FOLLOWING ZONES:
     ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...CLAIBORNE...
     GRAINGER...HAMBLEN...HAMILTON...HANCOCK...HAWKINS...
     JEFFERSON...KNOX...LOUDON...MARION...MCMINN...MEIGS...
     MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST CARTER...
     NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST MONROE...
     RHEA...ROANE...SCOTT TN...SEQUATCHIE...SULLIVAN...UNION...
     WASHINGTON TN...WEST POLK.

VA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES: LEE...RUSSELL...SCOTT...
     WASHINGTON...WISE.

&&

DH/SON
Hazardous weather outlook, Apr 11, 9:51 AM EDT, 18 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
951 AM EDT WED APR 11 2007

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-121400-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
951 AM EDT WED APR 11 2007 /851 AM CDT WED APR 11 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

...A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST THIS AFTERNOON AND
EARLY EVENING ACROSS EAST TENNESSEE...SOUTHWEST VIRGINIA...AND
SOUTHWEST NORTH CAROLINA...

A DEVELOPING AREA OF LOW PRESSURE WILL MOVE ACROSS THE OHIO VALLEY
TODAY INCREASING THE SOUTHERLY WINDS ACROSS THE TENNESSEE VALLEY AND
SOUTHERN APPALACHIANS. THE STRONG SOUTHERLY WINDS WILL PULL MOISTURE
BACK INTO THE REGION AHEAD OF AN APPROACHING COLD FRONT LATE THIS
AFTERNOON AND EVENING.

SHOWERS AND THUNDERSTORMS OVER MIDDLE TENNESSEE WILL MOVE EAST AT
30 MPH INTO THE REGION LATE THIS MORNING AND AFTERNOON. A FEW OF
THESE STORMS MAY BECOME STRONG TO MARGINALLY SEVERE...ESPECIALLY IF
CLOUDS DECREASE AND ALLOW THE ATMOSPHERE TO BECOME MORE UNSTABLE.

ADDITIONAL STORMS MAY DEVELOP AHEAD OF THE COLD FRONT INTO THIS
EVENING. DUE TO THE COLD AIR AND STRONG WINDS ALOFT...SOME OF THESE
STORMS MAY BECOME SEVERE WITH THE MAIN CONCERN BEING LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON SATURDAY...
BRINGING THE POSSIBILITY OF SEVERE THUNDERSTORMS.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN
ON SATURDAY.

TG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:51 AM EDTLake Wind AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 25 more14 hr

Nearby

Wind Advisories in Tennessee, 2007Wind Advisories in North Carolina, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.